# SDR CALA2022121403378

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 28,274 hours, 10,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 EXTERNAL POWER PANEL CUTOUT BOTTOM FRAME CRACKED& MISSING SECTION SEE PHOTO ACCOMPLISHED NDT (HFEC) INSP OF EXTERNAL POWER CUTOUT FOR SRM 53-10-15-2R-4 REPAIR 4 STEPS 4.C (7) AND D. 4. REF: 737 NDT PART 6 51-00-00 PROC 23. NO DEFECTS NOTED, OKAY TO CONTINUE REPAIR 4. PHOTO ADDED COMPLIED WITH REPAIR INSTRUCTIONS 4. A. THROUGH C. (6) REMOVED REQUEST INSPECTOR COMPLY WITH STEPS 4.C.(7) AND 4. D. HFEC AND FABRICATED FILLER FROM 0.040" 2024-T3 P.O.# 2674298 AND REPAIR PARTS AND CUT OUT DAMAGE,  NO OTHER DAMAGE NOTED. INSPECTION OF STRUCTURE. DOUBLER FROM 0.050" 2024-T3 P.O. # 1293580 REF. SRM 53-10-15-2R-4 REPAIR 4. CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER CATAGORY A REPAIR REF. SRM 53-10-15-2R-4 REPAIR 4.  DOOR OP CHECKS GOOD.
